# SDR MASA200400194

- Difficulty date: April 13, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 15,629 hours, 11,423 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 3864110N503
- Condition: Broken
- Location: Pax Door Hinge
- Part time: 15,629 hours, 11,423 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE PAX DOOR HINGE BROKEN WILL NOT ALLOW DOOR TO OPEN FROM THE OUTSIDE. A/C WILL FERRY TO OKC FOR REPAIR.4/14/2004. MX REPLACED THE HINDGE COVER.
